# SDR CA011031019

- Difficulty date: September 28, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,880 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 122008516
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 7 OUT OF 11 SCREW HOLES FOR MOUNTING BALANCE WEIGHT FOUND CRACKED.  LT AILERON INSPECTED AND ONE CRACK FOUND.
